# SDR UALA2013041202523

- Difficulty date: April 12, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 90,586 hours, 14,379 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT BATTERY INOPERATIVE.   BATTERY REPLACED AND OPS TESTED NORMAL IAW MM.
